Advertisement

Reactions Weekly

, Volume 1747, Issue 1, pp 98–98 | Cite as

Cytarabine/midostaurin

Neutropenic enterocolitis and rash: 3 case reports
Case report
  • 22 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report two women and one man, aged 35−73 years, were described, who developed neutropenic enterocolitis during treatment with cytarabine and midostaurin for acute myeloid leukaemia (AML). All the patients additionally developed rash during treatment with midostaurin [not all routes and dosages stated].

Case 1: The 35-year-old woman presented to an emergency room (ER) with fever and persistent sore throat for more than a week. Blood tests revealed thrombocytopenia, normocytic anaemia, neutrophilic leucocytosis and 3% circulating blasts in the peripheral blood with Auer rods. A bone marrow biopsy and aspirate confirmed the diagnosis of monocytic type AML. The molecular studies were positive for FLT3-TKD (tyrosine kinase domain) and nucleophosmin (NMP)-1 mutations. Thus,...

Reference

  1. Dotson J, et al. Neutropenic enterocolitis in patients with FLT3 mutated acute myeloid leukemia undergoing induction chemotherapy with midostaurin. International Journal of Hematology 109: 351-355, No. 3, Mar 2019. Available from: URL: http://doi.org/10.1007/s12185-018-2558-4 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations